Previous |  Up |  Next


Title: On the method of least squares on the boundary (English)
Author: Rektorys, K.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 15
Issue: 1
Year: 1974
Pages: 151-152
Summary lang: English
Category: math
MSC: 35G10
MSC: 35J05
MSC: 65N35
idZBL: Zbl 0312.65083
Date available: 2012-10-05T18:59:54Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_015-1974-1_31.pdf 250.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo